# SDR DALA2022020300704

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 84,686 hours, 15,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1814 DURING GEAR RETRACTION AFTER TAKEOFF WE HAD FAINT BUT NOTICABLE SMELL OF JET FUEL FOR ABOUT 10 SECONDS. CORRECTIVE ACTION: RAN PACKS ON GROUND FOR 30 MINUTES, NO EVIDENT OF ANY SMELLS IN FLT DECK OR CABIN. NO LEAKS NOTED.
